×

Found 21,756 Documents (Results 1–100)

100
MathJax

Inverse function theorem on the class of holomorphic self-maps of a disc with two fixed points. (English. Russian original) Zbl 07523552

Russ. Math. Surv. 77, No. 1, 177-179 (2022); translation from Usp. Mat. Nauk 77, No. 1, 187-188 (2022).
MSC:  30C25 30C55 30C75
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software